MAUDE Adverse Event Report: Medline Industries, LP NAMIC; COMP,3V,200S,RH,OFF,OEM,PG

Medline Industries, LP NAMIC; COMP,3V,200S,RH,OFF,OEM,PG
Catalog Number 80058307
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure, the ring detaches from the tap block (see photo).".
 
Additional Manufacturer Narrative
The account reported finding ra separated from manifold, and the complaint stated that the issue occurred during use and no injury occurred.A photo was received to aid the investigation; no physical sample was available, finished good production records were reviewed, and finished good pack build records were reviewed with no non-conformances noted that would have contributed to the reported issue.Based on the information provided and review of the photo received from the customer, the report of an ra separated from the manifold can be confirmed.However, without the physical sample available for review, it is impossible to determine if there was a successful swage of the ra to the manifold stem, therefore, the root cause could not be identified; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
NAMIC
Common Device Name
COMP,3V,200S,RH,OFF,OEM,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50854266
Report Number1417592-2026-47477
Device Sequence Number10053633
Product Code DRS
UDI-Device Identifier10193489066708
UDI-Public10193489066708
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K902472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80058307
Device Lot Number0000136208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown